On a quasilinear elliptic equation and a Riemannian metric invariant under Möbius transformations.
Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 166-181
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
comparison principle arguments, maximal solutions, flat metric, metric of negative scalar curvature, quasihyperbolic metric, isoperimetric inequality
@article{AM2_1991__42_3_137427,
author = {Heinz Leutwiler and Catherine Bandle},
title = {On a quasilinear elliptic equation and a {Riemannian} metric invariant under {M\"obius} transformations.},
journal = {Aequationes mathematicae},
pages = {166--181},
year = {1991},
volume = {42},
number = {3},
zbl = {0763.35033},
url = {http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137427/}
}
TY - JOUR AU - Heinz Leutwiler AU - Catherine Bandle TI - On a quasilinear elliptic equation and a Riemannian metric invariant under Möbius transformations. JO - Aequationes mathematicae PY - 1991 SP - 166 EP - 181 VL - 42 IS - 3 UR - http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137427/ ID - AM2_1991__42_3_137427 ER -
%0 Journal Article %A Heinz Leutwiler %A Catherine Bandle %T On a quasilinear elliptic equation and a Riemannian metric invariant under Möbius transformations. %J Aequationes mathematicae %D 1991 %P 166-181 %V 42 %N 3 %U http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137427/ %F AM2_1991__42_3_137427
Heinz Leutwiler; Catherine Bandle. On a quasilinear elliptic equation and a Riemannian metric invariant under Möbius transformations.. Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 166-181. http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137427/